The Journal of Prediction Markets

The Journal of Prediction Markets

The Journal of Prediction Markets is an academic peer reviewed journal publishing articles, both commissioned and submitted, survey articles, case studies and book reviews.

The journal will be a general journal publishing articles on every aspect of the study of prediction markets.

The journal is aimed at academics and students of business, finance, economics and the social sciences, and all those with an interest in the operation of markets and market efficiency more generally.


Vol 11, No 2 (2017)

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents

Articles

Sharad Nath Bhattacharya, Mousumi Bhattacharya, Basav Roychoudhury
PDF
1-19
Vinay Kumar Apparaju, Ashwani Kumar, Ritu Yadav
PDF
20-37
Guglielmo Maria Caporale, Alex Plastun
PDF
38-59
Patrick Buckley
PDF
60-76
Karsten Eisenschmidt, Matthias Schmidt
PDF
77-102